# SDR V0XD20150108004

- Difficulty date: January 6, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE STAIR SKIN HAS CRACK AT THIRD STEP.  REPAIRED AFT SIDE PANEL IAW REO 670-52-11-104 REV F DATED 21 OCT 2010.
